# SDR QXEA2009051100321

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LT AND RT ANTI ROTATION TABS OF THE HORIZ STAB PIVOT FITTING P/N AV670-23120,  REMOVED PANELS 326CL AND 326CR.  REMOVED HORIZ STAB PIVOT BOLT INNER PIN AND LT OUTER PIN,  TRIMMED CHAFED LT LOCK TAB IAW TC REO 670-55-11-099 GENERAL NOTES 1-3.  COMPLIED WITH EDDY CURRENT INSPECTION IAW REO 670-55-11-102/3 STEP 4.  NO CRACKS NOTED.  ROTO PEENED BARE AREA IAW REO 670-55-11-099 ON LT TAB.  TRIMMED CHAFED RT LOCK TAB IAW TC REO 670-55-11-099 GENERAL NOTES 1-3.  PRIOR TO REMOVING RT OUTER PIN INSTALLED LT OUTER PIN IAW TC REO 670-55-11-099 NOTE 6-10.  RIL 0146 INSTALLATION STEPS 1-3 NOTE BOTH OUTER PINS AND INNER PIN NEW FROM STOCK.  INSTALLED RT OUTER PIN IAW RIL 0146 STEP 1-3, FINISHED INSTALLING HORIZ TAB PIVOT BUSHINGS IAW RIL 0146 STEP 4-10.  RE-INSTALLED PANELS 326CL AND 326CR AS REQUIRED.
